MathSciNet Relay Station
MathSciNet bibliographic data
MR2754975 (2011k:54021) 54C35 (40A30 54C08)
Beer, Gerald The Alexandroff property and the preservation of strong uniform continuity. Appl. Gen. Topol. 11 (2010), no. 2, 117–133.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement